Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Quad Cities, IA

June 14, 2016Carroll County, Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2016, 9:47 PM CDT for Carroll County, Stephenson County, Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 9:47 PM CDT (02:47 UTC)
Expired
Jun 14, 2016, 10:45 PM CDT
In force
58 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:55 PM CDTTSTM WND DMGLoran, ILREPORTS OF TREE LIMBS DOWN THROUGHOUT THE COUNTY THAT LEAD TO BLOCKED ROADS AND POWER OUTAGES FROM LORAN NORTHEAST TO FREEPORT AROUND 1020PM . TIME IS ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 4:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2459 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.2

Open this sounding in Storm Lab

The text

As transmitted.

357 
WUUS53 KDVN 150247
SVRDVN
ILC015-177-150345-
/O.NEW.KDVN.SV.W.0030.160615T0247Z-160615T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTHWESTERN ILLINOIS... SOUTHERN 
  STEPHENSON COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 1045 PM CDT

* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH
  OFMOUNT CARROLL...MOVING EAST NROTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FREEPORT...MOUNT CARROLL...LANARK...PEARL CITY...SHANNON...DAVIS...
  DAKOTA...GERMAN VALLEY...RIDOTT...LORAN...STEPHENSON  COUNTY
  FAIRGROUNDS...ALBERTUS AIRPORT...WINNESHIEK AND BOLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4220 8969 4210 8969 4210 9009 4220 9008
      4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0246Z 254DEG 31KT 4217 8993 

HAIL...<.75IN
WIND...60MPH
 
$$

WOLF
2 follow-up statements
354 
WWUS53 KDVN 150319
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 PM CDT TUE JUN 14 2016

ILC015-150328-
/O.CAN.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
CARROLL IL-
1019 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN ILLINOIS.

LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0318Z 254DEG 31KT 4225 8957 

$$

ILC177-150345-
/O.CON.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
STEPHENSON IL-
1019 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN STEPHENSON COUNTY...

AT 1018 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREEPORT...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FREEPORT...PEARL CITY...DAVIS...DAKOTA...GERMAN VALLEY...RIDOTT...
LORAN...STEPHENSON  COUNTY FAIRGROUNDS...ALBERTUS AIRPORT...
WINNESHIEK AND BOLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0318Z 254DEG 31KT 4225 8957 

HAIL...<.75IN
WIND...60MPH
 
$$

WOLF
216 
WWUS53 KDVN 150337
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 PM CDT TUE JUN 14 2016

ILC177-150346-
/O.EXP.KDVN.SV.W.0030.000000T0000Z-160615T0345Z/
STEPHENSON IL-
1037 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEPHENSON COUNTY
WILL EXPIRE AT 1045 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 4220 8992 4228 8992 4242 8940 4220 8940
TIME...MOT...LOC 0334Z 254DEG 31KT 4225 8957 

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 14, 6:40 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
640 PM CDT TUE JUN 14 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 317 PM CDT Tue Jun 14 2016

18Z surface data has low pressure in eastern South Dakota. A warm
front runs east southeast from the low into southwest Wisconsin and
then into northern Illinois. Weakly inferred boundaries were south
of this warm front from central Iowa into central Illinois.. Dew
points were in the 50s and 60s north of the warm front and in the
70s south of the front.

&&

.SHORT TERM...(THIS EVENING THROUGH Wednesday)
ISSUED AT 317 PM CDT Tue Jun 14 2016

Isolated to scattered showers and thunderstorms, some in narrow
bands, will continue through late afternoon across the area.
Additional showers and thunderstorms should begin developing and
increase in coverage through sunset. Locally heavy rainfall will be
possible due to the high moisture content of the atmosphere.

This evening, the overall forcing suggests the convection will grow
upscale and form an organized thunderstorm complex. This complex
will move east northeast or possibly northeast with the northern
half of the area favored.

The ground is quite dry due to the lack of widespread rainfall
over the past 7-10 days. As a result, the ground should be able
to take this rainfall with little if any problems.

Locally heavy rainfall is expected from the storms that may result
in the ponding of water on some roads and low lying areas. It is
possible that localized amounts approaching 2 inches may occur
roughly in the highway 20 corridor.

After midnight, the cold front will sweep through the area. Showers
and thunderstorms will continue with the northern half of the area
favored. The rain is expected to quickly end from west to east with
at least the western half of the area dry by sunrise Wednesday.

On Wednesday, there may or may not be lingering convection over the
far eastern parts of the area shortly after sunrise. If convection
is present, it will move east of the area by mid-morning.

Late Wednesday morning and afternoon, the lack of any forcing
mechanism should result in dry conditions with diurnal clouds
developing. Temperatures Wednesday will average above normal.

.LONG TERM...(Wednesday NIGHT THROUGH Tuesday)
ISSUED AT 317 PM CDT Tue Jun 14 2016

Wednesday night through Friday, mainly dry conditions look to be in
store for the area as surface high pressure builds into the Midwest.
Temperatures should be close to or slightly above normal.

There are, however, two concerns. First, there is a weak upper level
disturbance moving down in the flow aloft Wednesday night. This
disturbance may or may not produce some nocturnal convection across
the far northwest areas.

Second, the models continue to indicate a band of unstable air that
would be conducive to convection Thursday through Friday. However,
the models disagree upon the location of this area of the unstable
air. If the area of unstable air is further east, then the far
southwest areas may see isolated to scattered showers and
thunderstorms, mainly during the afternoon and evening.

Friday night on...

Quiet and dry conditions will be seen across the area Friday night
through Sunday as high pressure remains across the area.
Temperatures should average above normal.

Starting Sunday night, the models diverge on their respective
solutions. Some solutions indicate Sunday night and possibly Monday
may be dry while others bring the next front into the area. As a
result, the model consensus has slight chance to chance pops Sunday
night, and then slight chance to low chance pops Monday through
Tuesday. Temperatures should continue to average near or a little
above normal.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING)
ISSUED AT 634 PM CDT Tue Jun 14 2016

VFR conditions to dominate the next 24 with brief mvfr conditions possible
until 15/03z in showers and thunderstorms. Weak cool front will pass
late this evening with clearing skies and winds shifting from the south
or southwest to the west and northwest at 5 to 15 mph through Wednesday.

&&

.DVN Watches/Warnings/Advisories...
IA...None.
IL...None.
MO...None.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...Nichols
Hazardous weather outlook, Jun 14, 9:37 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 AM CDT TUE JUN 14 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
936 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY TODAY...ESPECIALLY
THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME
STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL. ISOLATED LARGE HAIL WILL ALSO BE
POSSIBLE. IN ADDITION...A TORNADO CANNOT BE RULED OUT WITH ANY
BOUNDARY INTERACTION.

THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND
WEST OF A LINE FROM GALENA ILLINOIS...TO GENESEO ILLINOIS...TO
TO MACOMB ILLINOIS IN A SLIGHT RISK FOR SEVERE WEATHER.

HEAT INDEX VALUES IN THE MID TO UPPER 90S ARE LIKELY THIS AFTERNOON
ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES WILL RISE INTO THE MID AND UPPER 90S WEDNESDAY
AFTERNOON IN AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80.

THERE WILL BE A LOW CHANCE FOR AN ISOLATED THUNDERSTORM ALONG AND
NORTH OF THE HIGHWAY 20 CORRIDOR LATE WEDNESDAY AFTERNOON AND INTO
THE EVENING. THEN THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY
NIGHT INTO MONDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE
THUNDERSTORM POTENTIAL FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 14, 9:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
904 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     MONTICELLO              42.24N 91.19W
06/14/2016                   JONES              IA   EMERGENCY MNGR

            LARGE TREE DOWN IN MONTICELLO.

&&

BILLN
Special weather statement, Jun 14, 9:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 PM CDT TUE JUN 14 2016

IAC031-045-103-105-115-139-163-183-150315-
CLINTON-JONES-JOHNSON-LOUISA-CEDAR-MUSCATINE-WASHINGTON-SCOTT-
909 PM CDT TUE JUN 14 2016

...A LINE OF THUNDERSTORMS WILL AFFECT PARTS OF EAST CENTRAL AND
SOUTHEAST IOWA...

AT 907 PM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR
OLIN TO NEAR WEST BRANCH TO NEAR WELLMAN...AND WAS MOVING SOUTHEAST
AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE AHEAD OF THESE STORMS EVEN
BEFORE THUNDER MAY BE HEARD.

LOCATIONS IMPACTED INCLUDE...
IOWA CITY...MUSCATINE...WASHINGTON...TIPTON...WEST BRANCH...
COLUMBUS JUNCTION...DURANT...STANWOOD...CORALVILLE...WEST LIBERTY...
WILTON...KALONA...WELLMAN...LONE TREE...UNIVERSITY HEIGHTS...
RIVERSIDE...LOWDEN...WHEATLAND...HILLS AND BRIGHTON.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 244 AND 281.

LAT...LON 4146 9195 4151 9186 4151 9183 4153 9183
      4155 9180 4178 9139 4205 9104 4179 9062
      4147 9104 4116 9157 4116 9182 4133 9195
TIME...MOT...LOC 0207Z 319DEG 25KT 4196 9106 4174 9134 4142 9190

WOLF
Local storm report, Jun 14, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       2 W CEDAR RAPIDS        41.98N 91.71W
06/14/2016  M1.40 INCH       LINN               IA   TRAINED SPOTTER

            RAINFALL OVER PAST 2 HOURS.

0215 PM     FUNNEL CLOUD     TROY MILLS              42.28N 91.68W
06/14/2016                   LINN               IA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF A BRIEF FUNNEL CLOUD BETWEEN TROY
            MILLS AND WALKER. TIME APPROXIMATE.

0318 PM     LIGHTNING        CAMANCHE                41.79N 90.28W
06/14/2016                   CLINTON            IA   CO-OP OBSERVER

            LIGHTNING STRUCK TREE NEAR 16TH AVE IN CAMANCHE. TREE WAS
            COMPLETELY STRIPPED OFF ITS BARK.

0532 PM     FLASH FLOOD      TAMPICO                 41.63N 89.79W
06/14/2016                   WHITESIDE          IL   LAW ENFORCEMENT

            A ROAD 1 MILE WEST OF TAMPICO WAS CLOSED DUE TO FLOODING.
            WATER IS NOW BEGINNING TO SUBSIDE. PUBLIC ALSO REPORTED
            THE CITY PARK FLOODED AND WATER COVERING ROADS THROUGHOUT
            TOWN AT LEAST SEVERAL INCHES DEEP. THE WASTEWATER
            TREATMENT PLANT MEASURED 5 INCHES OF RAIN IN ONE HOUR.

0631 PM     HEAVY RAIN       5 WSW HOPKINTON         42.32N 91.34W
06/14/2016  M2.00 INCH       DELAWARE           IA   COCORAHS

            ALL OF RAIN FELL WITHIN PAST HOUR.

0723 PM     HEAVY RAIN       GREELEY                 42.59N 91.34W
06/14/2016  M3.00 INCH       DELAWARE           IA   EMERGENCY MNGR

            STORM TOTAL SO FAR.

0723 PM     HEAVY RAIN       MANCHESTER              42.49N 91.46W
06/14/2016  M2.45 INCH       DELAWARE           IA   EMERGENCY MNGR

            STORM TOTAL SO FAR.

0738 PM     TSTM WND DMG     3 N BRANDON             42.36N 92.00W
06/14/2016                   BUCHANAN           IA   LAW ENFORCEMENT

            SEVERAL TREES DOWN AND A GRAIN BIN NEAR 280TH ST AND
            DUGAN AVE...TIME ESTIMATED FROM RADAR.

0750 PM     HEAVY RAIN       3 W ASBURY              42.51N 90.82W
06/14/2016  E2.50 INCH       DUBUQUE            IA   TRAINED SPOTTER

            LOTS OF STANDING WATER. NO FLOODING ISSUES AT THIS TIME.

0758 PM     TSTM WND GST     W ROWLEY                42.37N 91.84W
06/14/2016  M52.00 MPH       BUCHANAN           IA   PUBLIC

            MAX SPEED MEASURED.

0815 PM     HEAVY RAIN       SSW MAQUOKETA           42.06N 90.67W
06/14/2016  M2.00 INCH       JACKSON            IA   TRAINED SPOTTER

            RAIN FELL IN PAST HOUR...NO FLOODING ISSUES SEEN.

0833 PM     FLASH FLOOD      6 W DUBUQUE             42.50N 90.81W
06/14/2016                   DUBUQUE            IA   TRAINED SPOTTER

            CATFISH CREEK IS FLOODED OUT OF BANKS ABOUT 6 TO 12
            INCHES IN PLACES. FLOODED FROM JFK AND PENNSYLVANIA
            AVENUE TO THE WEST AND THEN NORTH ALONG CREEK. STRONG
            CURRENT WITHIN THE BANKS. SPOTTER NEVER SAW IT THIS HIGH.
            ESTIMATED 4 TO 6 FEET ABOVE NORMAL FLOW.

0850 PM     HEAVY RAIN       2 NE DUBUQUE            42.52N 90.66W
06/14/2016  M3.00 INCH       DUBUQUE            IA   TRAINED SPOTTER

            RAINFALL SO FAR. TWO TREES FELL OVER IN YARD DUE TO GUSTY
            WINDS AND SATURATED GROUND.

0855 PM     TSTM WND DMG     MONTICELLO              42.24N 91.19W
06/14/2016                   JONES              IA   EMERGENCY MNGR

            LARGE TREE DOWN IN MONTICELLO.

&&

GROSS
Local storm report, Jun 14, 9:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FLASH FLOOD      GALENA                  42.42N 90.43W
06/14/2016                   JO DAVIESS         IL   LAW ENFORCEMENT

            FLASH FLOODING OCCURRING IN TOWN.

&&

BILLN
Local storm report, Jun 14, 9:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FLASH FLOOD      5 E SPRINGBROOK         42.17N 90.38W
06/14/2016                   JACKSON            IA   LAW ENFORCEMENT

            SEVERAL CREEKS OUT OF THEIR BANKS.

&&

BILLN
Local storm report, Jun 14, 9:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HEAVY RAIN       2 WNW DUBUQUE           42.52N 90.72W
06/14/2016  M2.83 INCH       DUBUQUE            IA   TRAINED SPOTTER

            EVENT TOTAL.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:24 PM CDTFlash Flood WarningDVNJo Daviess6 hr
Jun 14, 11:20 PM CDTSpecial Weather StatementDVNStephenson40 min
Jun 14, 11:54 PM CDTFlash Flood WarningDVNStephenson4 hr
Jun 15, 1:43 AM CDTFlash Flood WarningDVNBureau4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.